# SDR CA130502009

- Difficulty date: April 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 9,859 hours
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Stud
- Part number: 23001928
- Condition: Broken
- Location: Gearbox
- Part time: 4,136 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND STUD BROKEN DURING DAILY INSPECTION.
